# SDR DALA2023091807655

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,528 hours, 3,542 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND F/A CREW ON FLT CREW ON FLT 2558 REPORTED ACRID SOUR SMELL SHORTLY AFTER TAKEOFF AND AGAIN SHORTLY BEFORE LANDING. REF LOG # 2969824. RAN APU & ENGS WITH MULTIPLE POWER SETTINGS & DIFFERECT BLEED/PACK CONFIGS. NO DEFECTS REF AMDS WORKCARD 0550 -2001. A/C OK FOR SVC. (LP# 4596368)
